# SDR NACA2019082100098

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500A S25R + 6.5" CRACK ON FRAME OUTER FLANGE. STA 500A STR 25 + 6.5R CRACK ON FRAME OUTER FLANGE REPAIRED IAW B737-300 SRM SECTION 53-00-07 FIG 201 PAG 201 REV 119
